# SDR IPXA2014100884537

- Difficulty date: September 28, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 60,438 hours, 10,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Gouged
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, GOUGE DAMAGE ON FUSELAGE SKIN AFT EDGE AT CTR CARGO DOOR CUT-OUT, STA 1781, L40R-L42R.  REPAIRED NOTED DAMAGE AT CTR CARGO DOOR CUT-OUT EDGE IAW SRM 53-00-05,  REPAIR 8, FIG 202.
